5 doctors weighed in:
Does warfarin interact with any herbal supplements?
5 doctors weighed in

Aaron Stupple
General Practice
4 doctors agree
In brief: Yes
Warfarin is the most common drug to show a change in effectiveness with the use of herbal supplements.
Among them, st. John's wort and ginko biloba are the most commonly reported to interact with warfarin, the first increases the risk of clotting while the second increases the risk of bleeding.

In brief: Yes
Warfarin is the most common drug to show a change in effectiveness with the use of herbal supplements.
Among them, st. John's wort and ginko biloba are the most commonly reported to interact with warfarin, the first increases the risk of clotting while the second increases the risk of bleeding.
Aaron Stupple
Aaron Stupple
Answer assisted by Aaron Stupple, Medical Student
Thank
Dr. Bryan Levey
Pediatrics
1 doctor agrees
In brief: Yes
Warfarin will interact with any substance that increases risk of bleeding.
These incude vitamin k, garlic, possibly ginger, evening primrose, and possibly gingko. As a general rule, warfarin reacts with a lot of other substances. Be careful of other things you're taking when you're on it.

In brief: Yes
Warfarin will interact with any substance that increases risk of bleeding.
These incude vitamin k, garlic, possibly ginger, evening primrose, and possibly gingko. As a general rule, warfarin reacts with a lot of other substances. Be careful of other things you're taking when you're on it.
Dr. Bryan Levey
Dr. Bryan Levey
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors